How To Deal With Facial Bruises?
Good evening Doctor, I am a woman of 32 years old … my complaint is facial bruntusan after using the cream of the doctor and I decided to stop from the cream of the doctor to skincare racik but without any lgs use. How good is that?
Thank you for asking at HealthReplies.com.
Bruntusan on the face is an inflammatory condition on the skin of the face in the form of redness, appearance of spots on the face, or the appearance of pimples on the face. However, the term bruntusan can sometimes also be used to describe the number of small spots on facial skin, so the face is not smooth.
So that bruntusan in the broadest sense on the face can be triggered by several conditions, such as:
3. unsuitable use of skin care
4. millia or milia cyst
To find out the main cause of complaints of bruntusan and to get the right treatment, it is better to do direct consultation with a dermatologist. The doctor will conduct an interview and physical examination to find out the cause of this complaint. Thus, proper care and treatment can be given to help with inflammation and complaints of the felt discharge.
Regarding the question you asked, for the cream you got before, you should definitely stop it first, however, for the next time you can immediately consult with a dermatologist for examination and treatment of the complaint of bruntusan that you feel. Therefore, if you have already visited skin care, you should postpone the use of creams or medications that have been given, until you see your dermatologist.
This is needed to help with the recovery of complaints of skin eruptions and inflammation that occur after the use of previous creams. So that the delay in the use of new creams that you will use, is expected not to add to the complaints you feel at this time.
If you are using a brand new skin care product, you should not use it directly on all of your facial skin. Use the new product on a small portion on your face, and evaluate for 5-7 days by applying at the same point. Thus, if this new product is not suitable, then there is no risk of causing unexpected side effects.
Thus the info we can convey.